# SDR CALA2010060300247

- Difficulty date: June 3, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 60,208 hours, 15,798 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110190
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATED DIP FOR N/R 9914225 FOR AFT CARGO COMPARTMENT STRINGER REF SRM 53-00-03 REPAIR 1.  EXFOLIATED AT BS 1472 BL 0. 53-DIP CONTROL 05390.  INSPECTION THRESHOLD IS 37,500 WITH REPEAT INSPECTIONS OF 3,000 FLIGHT CYCLES.  PERFORM INITIAL INSPECTION OF REPAIR BEFORE 37,500 FLT CYCLES AND REPEAT INSPECTION EVERY 3000 FLT CYCLES THERE AFTER, REF SRM 53-00-03.  DIP CNTL D 05390.
